Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Proof of a conjecture of Erdős about the longest polynomial'' [Proc. Amer. Math. Soc. 84 (1982), no. 1, 99-103; MR 83e:41018]


Author: B. D. Bojanov
Journal: Proc. Amer. Math. Soc. 89 (1983), 188
MSC: Primary 41A17
DOI: https://doi.org/10.1090/S0002-9939-1983-0706541-1
Original Article: Proc. Amer. Math. Soc. 84 (1982), 99-103.
MathSciNet review: 706541
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A17

Retrieve articles in all journals with MSC: 41A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706541-1
Article copyright: © Copyright 1983 American Mathematical Society